On the mixed Hodge structure associated to π 3 of a simply connected complex projective manifold
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, p. 323-338
@article{ASENS_1981_4_14_3_323_0,
     author = {Carlson, James and Clemens, Herbert and Morgan, J.},
     title = {On the mixed Hodge structure associated to $\pi \_3$ of a simply connected complex projective manifold},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1981},
     pages = {323-338},
     doi = {10.24033/asens.1408},
     zbl = {0511.14005},
     mrnumber = {83g:14002},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1981_4_14_3_323_0}
}
Carlson, J.; Clemens, H.; Morgan, J. On the mixed Hodge structure associated to $\pi _3$ of a simply connected complex projective manifold. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 14 (1981) no. 3, pp. 323-338. doi : 10.24033/asens.1408. http://www.numdam.org/item/ASENS_1981_4_14_3_323_0/

[B] N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4, 5 et 6, Hermann, Paris, 1968. | Zbl 0186.33001

[Ca] J. Carlson, Extensions of Mixed Hodge Structures (Journées de Géométrie Algébrique d'Angers, July 1979, A. BEAUVILLE, Ed., Sijthoff and Noordhoff, 1980). | Zbl 0471.14003

[Cl-G] C. H. Clemens and P. Griffiths, The Intermediate Jacobian of the Cubic Threefold (Annals of Math., 95, March 1972, pp. 281-356). | MR 46 #1796 | Zbl 0214.48302

[deR] G. De Rham, Variétés différentiables, formes, courants, formes harmoniques, Hermann, Paris, 1960. | Zbl 0089.08105

[G-S] P. Griffiths and W. Schmid, Recent Developments in Hodge Theory : A Discussion of Techniques and Results (Discrete Subgroups of Lie Groups and Applications to Moduli, Bombay, Oxford University Press, 1975, pp. 31-127). | MR 54 #7868 | Zbl 0355.14003

[H] S. Hu, Homotopy theory, Academic Press, 1959. | MR 21 #5186 | Zbl 0088.38803

[I-M] V. Iskovskih and J. Manin, Three-Dimensional Quartics and Counter-Examples to the Lüroth Problem (Math. U.R.S.S. Sbornik, 15, 1971, pp. 141-166). | Zbl 0249.14001

[K] J. King, Global Residues and Intersections on a Complex Manifold (Trans. A.M.S., Vol. 192, 1974, pp. 163-199. | MR 49 #3198 | Zbl 0301.32005

[M] J. Morgan, The Algebraic Topology of Smooth Algebraic Varieties (I.H.E.S., Pub. 48, pp. 137-204). | Numdam | MR 80e:55020 | Zbl 0401.14003